# SDR AALA20100415MIA02

- Difficulty date: April 15, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 32,578 hours, 13,452 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 25,471 hours, 10,623 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT ENGINE VIBRATIONS ON CLIMBOUT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DUE TO NOT ABLE TO BALANCE ENGINE AFTER FAN BLADE LUBE ENGINE CHANGE WAS DECLARED.  REPLACED RIGHT ENGINE ON 04/16/2010 AT MIA.  SYSTEM GROUND CHECK NORMAL OPERATION.
